# SDR DHL9770369D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 670-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, SEAT TRACK HAS CORROSION ON TOP AND AT FASTENER HOLES, BS 670-740, RBL62.  REMOVED AND REPLACED CABIN SEAT TRACK FROM BS 670-740, RBL 62, PER SRM 53-10-5 FIG 1.
